# SDR QXEA2015062500347

- Difficulty date: June 25, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 33,177 hours, 34,457 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR VERY STRONG ODOR WHEN IT IS ON. BLEED AIR PERFORMS GOOD. COMPLIED WITH TROUBLESHOOTING IAW NR 62172-01, ISSUE NR 2, STEP 3.  RAN RECIRCULATION FAN AND APU FOR 20 MINUTES.  NO ODOR DETECTED. CHANGED RECIRCULATING FAN FILTER AS PRECAUTION IAW AMM TASKS 21-22-22-0000-801 AND 400-801. RAN RECIRCULATING FAN ONLY AND THEN APU FOR 20 MINUTES.  STILL NO ODOR DETECTED.  NO OTHER DEFECTS FOUND.  RETURNED TO SERVICE.
